Functions on a parabolic cylinder with a negative integer index
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 2001-2003
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a21,
author = {N. L. Lepe},
title = {Functions on a parabolic cylinder with a negative integer index},
journal = {Differencialʹnye uravneni\^a},
pages = {2001--2003},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a21/}
}
N. L. Lepe. Functions on a parabolic cylinder with a negative integer index. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 2001-2003. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a21/